42 year old female, Chronic fatigue syndrome, anxiety disorder, medications over 15 year period. Now only take percocet for severe back pain as needed, (I have 3 herniated discs with an annular tear in lower back, two herniation's in neck, and arthritis in lower back) I only take xanax in low doses when absolutely needed. MS has been ruled out, there has been no Lumbar Puncture done, no ocular band tests, and no serotonin or dopamine testing has ever ever taken. I had gotten numerous episodes of vertigo, with Meneires disease and Benign Positional ruled-out. The new diagnosis from an ENT specialist that has been added to the concoction of many is "Vestibular Migraines", of which is a rare disorder and only 2% of the population has it. Have been going to Vestibular rehabilitation doing exercises at home as well. The last rehab therapy concentrated on a steady gaze with head to a left 45 degree angle motioning back and forth while on a treadmill. That day following therapy I slept for 6 hours, and woke up with what felt like a bruise and swollen left base of my skull. This pain lasted six days, as well as pain in both hips, lower back, shoulders and severe light & sound sensitivity, fullness in the right ear, and high anxiety. I am unsure of this Vestibular therapy since I have lived in pain for 10 years and it seems to have increased my multitude of symptoms.What the heck do I do now? Please advise.I forgot to mention I also noticed a difficulty to find the right words, stuttering, and that my short term memory loss increased following the last rehab therapy that I posted above.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.